# SDR YTRA1000701

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N371RL
- Make and model: Bell 206L-4
- Aircraft serial: 52370
- Aircraft time: 3,155 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001P
- Condition: Cracked
- Location: Tailboom Assy
- Part time: 3,155 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER LT FWD FITTING ON TAILBOOM ASSY.
